# SDR SWAA052351

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 24,375 hours, 14,128 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,206 hours, 13,465 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P33P05
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, NR 2 ENGINE HAS 2 EACH COMPRESSOR SPOOL BLADE TIP CORNERS MISSING MATERIAL BEYOND LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
